# SDR YENA2015061600198

- Difficulty date: June 16, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300B00
- Part serial: 2334
- Condition: Failed
- Location: Air Outlet
- Part time: 50,188 hours, 19,192 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, VENT AVIONICS SYSTEM FAULT, EXTRACT VALVE OPEN WITH AMBER XX.  R & R AIR OUTLET VALVE IAW 21-26-53.  OPS CHECKED GOOD.
